# SDR GLBA2016091300612

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N299UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120299
- Aircraft time: 36,489 hours, 36,569 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 12041125001
- Condition: Inoperative
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NLG INDICATION WAS SHOWING ONE RED.  MAINTENANCE R & R NLG A DOWNLOCK PROXIMITY SWITCH, PN ON/OFF:120-41125-001.  REF MM 32-61-01, REF LOGPAGE 114525, ITEM 2 FOR RII COMPLIANCE.  OPS CHECK GOOD FOR A DOWNLOCK SWITCH.
